# SDR DXTA2024102200909

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500772
- Aircraft time: 752 hours, 596 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFTER LEAVING THE CHOCKS WE HAD A SUCCESFULL BRAKE CHECK ON BOTH SIDES. UPON ENTERING THE TAXIWAY WE HAD A VIOLENT SHIMMY AND PULL TO THE RIGHT WHENEVER BRAKES WERE APPLIED. AFTER SHUTDOWN ON THE RAMP POST FLIGHT EXAMINATION DID NOT REVEAL ANY ABNORMALITIES.   TECHS ACCOMPLISHED BRAKE BLEED, FOUND AIR BUBBLES IN RIGHT MLG BRAKE SYSTEM. BLED SYSTEM TO REMOVE AIR BUBBLES IAW EMB 505 MM 32-40-00-870-801-A. OPS CHECK GOOD. UNABLE TO REPRODUCE DISCREPANCY DURING TAXI CHECK.
